Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hepatitis A infection. Going to the gym, drinking whey protein shakes. Any side effects on liver?

My brother has Hepa A and has been discharged lately from the hospital. He then went back to gym to do his weight lifting or gym exercise after a week. He uses whey protein shake. Is it alright to do this again? Is there any complications or effects on his liver if he will continue doing weight lifting and drinking this protein shake?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Friend.
Hepatitis A is transmitted by faeco oral route.
If he has improved, his liver functions have settled, he can resume his gym.
Ask him to carry his own water to gym.
Regarding protein supplements, see excess of everything is bad.
In relation to hepatitis A, he can consume high protein diet if he has recovered and has no encephalopathy that is disorientation , disturbance in consciousness which may occur during the course of hepatitis A infection, and during that period low protein diet is recommended.
If he has recovered totally he can do his workouts and consume protein supplements in moderated quatities.
Stay Healthy
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor